# SDR SWIA202265968

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,700 hours, 38,154 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

D:GEAR DISAGREE LEVER DOWN ON APPROACH. LEFT MAIN. RAN QRH, MESSAGE EXTINGUISHED. MESSAGE REAPPEARED ON SECOND ATTEMPT, GEAR LOCKED INTO PLACE PRIOR TO QRH ON SECOND ATTEMPT. / C: MEL 32-30-1 / CAT A DUE WITHIN ONE FLIGHT DAY FROM 06/25/2022 / NOTES:FOUND CODES S19 AND S34. / GEAR DISAGREE LEVER DOWN ON APPROACH. LEFT MAIN. RAN QRH, MESSAGE EXTINGUISHED. MESSAGE REAPPEARED ON SECOND ATTEMPT, GEAR LOCKED INTO PLACE PRIOR TO QRH ON SECOND ATTEMPT.   (FLIGHT 5052 - FILED CLOSED)    JUN 25, 2022  STATION: PBG--DEFERRED LANDING GEAR RETRACTION SYS PER MEL 32-30-1. MX ACTION COMPLED WITH AND PLACARDS INSTALLED.  / CAT II DOWNGRADED / *INTERROGATED PSEU IN REF TO AMM 32-60-05. FOUND CODES S19 AND S34.
